# SDR SIMA20150419003

- Difficulty date: April 19, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 31,197 hours, 26,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMER LIGHT AT ROW 8 & 9 INOPERATIVE.  REPLACED CABIN FLOOR EMER LIGHT ASSEMBLY IAW AMM 33-50-12.  OPERATIONS CHECKED OK.
